# SDR CA011101011

- Difficulty date: October 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 601350061
- Condition: Cracked
- Location: Support Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS FOUND ON ENGINE SUPPORT BEAM AT THE LOWER WEB FS 630, LBL 36, RBL 36 WHILE PERFORMING SB A601R-53-059. AREA TO BE REPAIRED IAW REO 601R-53-61-361.
